# SDR UPS99228755

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 65844055
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT MLG FORWARD TRUNNION FITTING CRACKED.  REMOVED AND REPLACED LT MLG FORWARD TRUNNION FITTING IAW MM 32-11-51.
